# SDR USAAD00099

- Difficulty date: June 22, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DFW/CLT - FLT 1977 - ON FINAL APPROACH, DID NOT GET A GREEN LIGHT, DOWN AND LOCKED INDICATION FOR THE NOSE GEAR.  PERFORMED A GO-AROUND AND RECYCLED THE LANDING GEAR.  ON SECOND APPROACH, LANDING GEAR INDICATED DOWN.  AN EMERGENCY WAS DECLARED AS A PRECAUTION.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE RE-RACKED THE LANDING GEAR INDICATING PSEU, VERIFIED PROXIMITY SENSOR TO TARGET ADJUSTSMENT AND PERFORMED A COMPLETE SYSTEM BITE CHECK.  NO FAULTS DETECTED.  (X)
